# SDR FDKA200708388

- Difficulty date: August 15, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8101
- Aircraft serial: 114
- Aircraft time: 42,643 hours, 49,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6014 JFK-SYR (0951 PHX LCL) - OVERHEAD CEILING ENERGENCY LIGHT INOP.  MX REPAIRED WIRING TO LIGHT ASSY.
